MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/6 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 60/6 HCAP 3-PK INT
Model Number MMT-431AH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4) -device 2 of 2.E1: patient city: (b)(6).Patient country: canada.
 
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that the patient faced insulin flow blocked alarm event on (b)(6) 2025.The blockage was in the tubing.The patient replaced the infusion set and resumed insulin deliveries successfully.No further information available.
 
Event or Problem Description
To date, additional patient or event details were received which have been added in h11.
 
Additional Manufacturer Narrative
Supplemental report 01 - (b)(4) - mdr 8021545-2025-00872.Additional information - this mdr is being submitted to include the below: d9: device available for evaluation has been selected as yes & date returned to mfg was added as well.H6: investigation results under type of investigation, investigation findings, investigation conclusions.

Brand Name
MEDTRONIC EXTENDED
Common Device Name
UNO EWIS BLUE 60/6 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21931919
Report Number8021545-2025-00872
Device Sequence Number12924461
Product Code FPA
UDI-Device Identifier05705244023161
UDI-Public05705244023161
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2026
Device Model NumberMMT-431AH
Device Lot Number6005783
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown